# SDR MASA200700834

- Difficulty date: November 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 10,099 hours, 7,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2632 CLT-EWR - EMERGENCY LIGHTS WILL NOT TURN OFF.  MX RESET EMERGENCY LIGHTING SYSTEM.  NO FURTHER DEFECTS NOTED.
